# SDR CA121126008

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT INSPECTION THE MAGNETO WAS FOUND TO BE MORE THAN THE ALLOWABLE 5 DEGREES OFF BASE TIMING.  MAGNETO REPLACED.
